# SDR SWAA2012072606215

- Difficulty date: July 9, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 46,242 hours, 27,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW FRAME CRACKED.  REMOVED AND REPLACED FRAME IAW SRM AND BOEING DWG.
